Items where Author / Artist / Editor is "Novak, Serguei"

See full list of headings
Export as [feed] RSS 1.0
Group by: Item Type | No Grouping
Number of items: 36.

Novak, Serguei (2016) Measures of financial risk. Extreme value theory and applications in finance (F.Longin, ed.), 215–237. Handbook Series in Financial Engineering and Econometrics. Wiley. . ISSN 978-1118-650196 (Accepted/In press)

Novak, Serguei (2015) On measures of financial risk. Current Topics on Risk Analysis: ICRA 6 and RISK 2015 Conference . ISSN 9788498444964

Novak, Serguei (2014) Lower bounds to the accuracy of inference on heavy tails. Bernoulli, 20 (2). pp. 979-989. ISSN 1350-7265

Novak, Serguei (2014) On the accuracy of inference on heavy-tailed distributions. Theory of Probability and Its Applications, 58 (3). pp. 509-518. ISSN 0040-585X

Novak, Serguei (2013) Limit theorems and estimates of rates of convergence in extreme value theory. – DSc thesis. Other. St. Petersburg branch of Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia..

Novak, Serguei and Xia, A. (2012) On exceedances of high levels. Stochastic Processes and their Applications, 122 (2). pp. 582-599. ISSN 0304-4149

Novak, Serguei (2011) Extreme value methods with applications to finance. Monographs on Statistics & Applied Probability . CRC Press, Chapman & Hall. ISBN 9781439835746

Borovkov, Konstantin and Novak, Serguei (2010) On limiting cluster size distributions for processes of exceedances for stationary sequences. Statistics & Probability Letters, 80 (23-24). pp. 1814-1818. ISSN 0167-7152

Novak, Serguei (2010) A remark concerning value-at-risk. International Journal of Theoretical and Applied Finance, 13 (4). pp. 507-515. ISSN 0219-0249

Novak, Serguei (2010) Impossibility of consistent estimation of the distribution function of a sample maximum. Statistics, 44 (1). pp. 25-30. ISSN 0233-1888

Novak, Serguei (2009) Advances in extreme value theory with applications to finance. In: New business and finance research developments. Keene, Jon C., ed. Nova Science Publishers, New York, pp. 199-251. ISBN 9781604560749

Novak, Serguei (2009) Lower bounds to the accuracy of sample maximum estimation. Theory of Stochastic Processes, 15(31) (2). pp. 156-161.

Novak, Serguei and Dalla, V. and Giraitis, L. (2007) Evaluating currency risk in emerging markets. Acta applicandae mathematicae., 97 (1-3). pp. 163-175. ISSN 0167-8019

Novak, Serguei (2007) Measures of financial risks and market crashes. Theory of stochastic processes, 13 (1-2). pp. 182-193. ISSN 0095-7380

Novak, Serguei and Beirlant, J. (2006) The magnitude of a market crash can be predicted. Journal of Banking and Finance, 30 (2). pp. 453-462. ISSN 0378-4266

Novak, Serguei (2006) A new characterization of the normal law. Statistics & Probability Letters, 77 (1). pp. 95-98. ISSN 0167-7152

Novak, Serguei (2005) On self-normalized sums and student's statistic. Theory of Probability and Its Applications, 49 (2). pp. 336-344. ISSN 0040-585X

Novak, Serguei (2004) On Gebelein's correlation coefficient. Statistics & Probability Letters, 69 (3). pp. 299-303. ISSN 0167-7152

Novak, Serguei (2003) On the accuracy of multivariate compound Poisson approximation. Statistics & Probability Letters, 62 (1). pp. 35-43. ISSN 0167-7152

Novak, Serguei (2002) Multilevel clustering of extremes. Stochastic Processes and their Applications, 97 (1). pp. 59-75. ISSN 0304-4149

Novak, Serguei and Barbour, A. D. and Xia, Aihua (2002) Compound poisson approximation for the distribution of extremes. Advances in applied probability, 34 (1). pp. 223-240. ISSN 0001-8678

Novak, Serguei (2002) Inference on heavy tails from dependent data. Siberian advances in mathematics, 12 (2). pp. 73-96. ISSN 1055-1344

Novak, Serguei and Embrechts, Paul (2002) Long head runs and long match patterns. In: Advances in finance and stochastics: essays in honour of Dieter Sondermann. Sandmann, Klaus and Schönbucher, Philip, eds. Springer, London, pp. 57-69. ISBN 354043464X

Novak, Serguei (2002) On self-normalised sums [supplement]. Mathematical methods of statistics., 11 (2). pp. 256-258. ISSN 1066-5307

Novak, Serguei (2000) Confidence intervals for a tail index estimator. In: Measuring risk in complex stochastic systems. Franke, Jurgen and Hardle, Wolfgang and Stahl, Gerhard, eds. Lecture notes in statistics (147). Springer, London, pp. 229-236. ISBN 038798996X

Novak, Serguei (2000) On self-normalised sums. Mathematical methods of statistics., 9 (4). pp. 415-436. ISSN 1066-5307

Novak, Serguei (1999) Generalised kernel density estimator. Theory Probab. Appl., v. 44, No 3, 634–645., 44 (3). pp. 634-645.

Novak, Serguei (1999) On the mode of an unknown probability distribution. Theory Probab. Appl., v. 44, No 1, 119–123., 44 (1). pp. 119-123.

Novak, Serguei (1998) On the limiting distribution of extremes. Siberian Adv. Math., v. 8, No 2, 70–95., 8 (2). pp. 70-95.

Novak, Serguei (1997) On the Erdös-Rènyi maximum of partial sums. Theory Probab. Appl., 42 (3). pp. 254-270. (Accepted/In press)

Novak, Serguei (1997) Statistical estimation of the maximal eigenvalue of a matrix. Russian Math. (Izvestia Vys. Ucheb. Zaved.), 41 (5). pp. 46-49.

Novak, Serguei (1996) On extreme values in stationary sequences. Siberian Adv. Math., 6 (3). pp. 68-80.

Novak, Serguei (1996) On the distribution of the ratio of sums of random variables. Theory of Probability and Its Applications, 41 (3). pp. 479-503. ISSN 0040-585X

Novak, Serguei (1995) Long match patterns in random sequences. Siberian Adv. Math., 5 (3). pp. 128-140.

Novak, Serguei (1995) Poisson approximation for the number of long match patterns in random sequences. Theory of Probability and Its Applications, 39 (4). pp. 593-603. ISSN 0040-585X

Novak, Serguei (1994) Asymptotic expansions for the maximum of random number of random variables. Stochastic Processes and their Applications, 51 (2). pp. 297-305. ISSN 0304-4149

This list was generated on Tue Sep 27 04:33:01 2016 BST.